# SDR AALA202108193063

- Difficulty date: August 13, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N835AW
- Make and model: Airbus A319-132
- Aircraft serial: 2458
- Aircraft time: 48,922 hours, 23,417 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Relay
- Part number: E0242A28A0
- Condition: Defective
- Location: Fuel Pump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FUEL CENTER TANK PUMP 1 LOW PRESSURE. **INITIAL REPORT ALA202108168408** MAINTENANCE PERFORMED GENERAL VISUAL INSPECTION OF THE #1 CENTER TANK PUSH BUTTON SWITCH 33QA AND FOUND SWITCH UNSECURED & LOOSE RESULTING IN THE SWITCH BEING REPLACED PER ELECTRICAL STANDARD PRACTICES 2045110101. ALSO REPLACED INHIBIT RELAY 49QA PER ELECTRICAL STANDARD PRACTICES 20-46-50. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED PER AMM 29-21-00-720-001 AS WELL AS TRANSFERRED FUEL TO AND FROM CENTER TANK USING #1 PUMP WITH NO FAULTS NOTED PER AMM 28-21-00-710-001.
